# SDR DALA2019110406415

- Difficulty date: October 29, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 13,336 hours, 5,123 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Contaminated
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3850 FORWARD ENTRY DOOR LIGHT ILLUMINATED UPON LANDING @ 80KTS. CORRECTIVE ACTION: NOTED WATER IN MORE THAN MOIST AMOUNTS COMING FROM OUTSIDE HANDLE SHAFT SHORTLY AFTER ARRIVAL AT GATE. C/W LUBRICATE (6391560 AND 6391561)
